# SDR SWAA2022071226815

- Difficulty date: July 8, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 79,082 hours, 46,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1675
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY; 1ABC AND 2ABC EMERGENCY LIGHTS INOP / [01] R+R FWD ENTRY BATTERY PACK M1675 PER AMM 33-51-06. OPS CK?D GOOD.
